Publication
Title
The complete lattice (S(X), <=) of smooth fuzzy topologies
Author
Abstract
Smooth fuzzy topologies are an extension of both crisp topologies and fuzzy topologies, in the sense that not only the objects are fuzzified, but also the axiomatics. In this article, we will complete the proof of the result given in (Chattopadhyay et al., Fuzzy Sets and Systems 49 (1992) 237), stating that the collection of smooth fuzzy topologies, equipped with the pointwise order, is a complete lattice. To this end, we will establish a subbase and base lemma for these by proving that any valuation function can be modified to construct a gradation of openness. (C) 2002 Elsevier Science B.V. All rights reserved.
Language
English
Source (journal)
Fuzzy sets and systems: an international journal of soft computing and intelligent. - Amsterdam
Publication
Amsterdam : 2002
ISSN
0165-0114
Volume/pages
125:2(2002), p. 145-152
ISI
000173284000002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 07.11.2017
To cite this reference